IJPAM: Volume 98, No. 4 (2015)

A NEW ALGORITHM FOR IMPLICITIZING
A PARAMETRIC ALGEBRAIC SURFACE

Ferruccio Orecchia$^1$, Isabella Ramella$^2$
$^{1,2}$Dipartimento di Matematica e Appl.
Università di Napoli ``Federico II''
Via Cintia, 80126, Napoli, ITALY


Abstract. Given a parametric representation of an algebraic projective surface $S$ of the ordinary space we give a new algorithm for finding the implicit cartesian equation of $S$. The algorithm is based on finding a suitable finite number of points on $S$ and computing, by linear algebra, the equation of the surface of least degree that passes through the points.

Received: September 8, 2014

AMS Subject Classification: 14Q10

Key Words and Phrases: implicitization, surfaces

Download paper from here.




DOI: 10.12732/ijpam.v98i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 4
Pages: 471 - 475


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).